MathSciNet Relay Station
MathSciNet bibliographic data
MR2213842 62P05 (62E17)
Kartashov, M. V.; Stroēv, O. M. The Lundberg approximation for the risk function in an almost homogeneous environment. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 73 (2005), 63--71; translation in Theory Probab. Math. Statist. No. 73 (2006), 71–79
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement